MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE VR; Pulse generator, permanent, implantable

ABBOTT MEDICAL (CRM-SYLMAR) ELLIPSE VR; Pulse generator, permanent, implantable
Model Number CD1411-36Q
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient received several inappropriate shocks from the implantable cardioverter defibrillator (icd), and the physician indicated the wiring was faulty and the icd needed to be replaced.
 
Additional Manufacturer Narrative
Further investigation is not required as the device has not been returned for analysis.

Brand Name
ELLIPSE VR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25340836
Report Number2017865-2026-11247
Device Sequence Number20110875
Product Code NVZ
UDI-Device Identifier05414734507738
UDI-Public(01)05414734507738(10)A000092847(17)220131
Combination Product (Y/N)N
Initial Reporter CountryBF
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberCD1411-36Q
Device Catalogue NumberCD1411-36Q
Device Lot NumberA000092847
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown